Parametrisation for boundary value problems with transcendental non linearities using polynomial interpolation

Rontó, András and Rontó, Miklós and Shchobak, Natalya: Parametrisation for boundary value problems with transcendental non linearities using polynomial interpolation. In: Electronic journal of qualitative theory of differential equations : special edition, (3) 59. pp. 1-22. (2018)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_2018_059.pdf

Download (957kB) | Preview

Abstract

A constructive technique of analysis involving parametrisation and polynomial interpolation is suggested for general non-local problems for ordinary differential systems with locally Lipschitzian transcendental non-linearities. The practical application of the approach is shown on a numerical example.

Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 59
ISSN: 1417-3875
Page Range: pp. 1-22
Uncontrolled Keywords: Differenciálegyenlet - határérték probléma, Interpoláció, Parametrizáció
Additional Information: Bibliogr.: p. 21-22. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 07. 10:05
Last Modified: 2018. Nov. 07. 13:57
URI: http://acta.bibl.u-szeged.hu/id/eprint/55729

Actions (login required)

View Item View Item